VERY dangerous. It is dangerous period for bipolars to drink in the first place. Our meds change and balance our bio-chemistry to balance our brains to a normal functioning brain. If you drink you will counteract what your medications are there to do. Stick with non-alcoholic beverages. Drinking and taking Depakote or any bipolar med cancels out the medication so taking it is pointless if you are gonna drink. Trust me, I learned the hard way and ended up in a mental facility for trying to kill myself when I was drinking during the holidays on Lithium not knowing it was bad for me and my condition. I stopped all drinking when I got home from the hospital and am much more stable now w/o using alcohol! Take care.
Oh, come on! You KNOW it is bad to mix alcohol with any medicines, especially bp meds. Are you looking for someone here to justify your drinking?
You (and all of us here) have enough problems managing our bp symptoms. Do not add alcohol to the mix or you will only create more serious problems for yourself.
Best of luck to you.
Take care of yourself. Drink club soda, fruit juice, water -- chew gum -- keep hard candy or a lollipop handy -- anything except the "sauce".
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.